World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 27, Issue 13 (November 2018)

Special Issue — The Fourth Russian-Chinese Conference on Knot Theory and Related Topics; Guest Editors: Z. Cheng, D. A. Fedoseev, L. H. Kauffman, V. O. Manturov, A. Y. Vesnin and Z. Yang

No Access
Connectedness of nonseparating disk pants graph of a handlebody
  • 1842006

https://doi.org/10.1142/S0218216518420063

No Access
Crosscap numbers of a family of Montesinos knots
  • 1842007

https://doi.org/10.1142/S0218216518420075

No Access
A result on the Slope conjectures for 3-string Montesinos knots
  • 1842008

https://doi.org/10.1142/S0218216518420087

No Access
Groups of the virtual trefoil and Kishino knots
  • 1842009

https://doi.org/10.1142/S0218216518420099

No Access
The volume of a compact hyperbolic antiprism
  • 1842010

https://doi.org/10.1142/S0218216518420105

No Access
Cobordisms of graphs: A sliceness criterion for stably odd free knots and related results on cobordisms
  • 1842011

https://doi.org/10.1142/S0218216518420117

No Access
Self C2-equivalence of two-component links and invariants of link maps
  • 1842012

https://doi.org/10.1142/S0218216518420129

No Access
Gkn-groups for simplicial complexes and the word problem on G2(K)
  • 1842013

https://doi.org/10.1142/S0218216518420130

No Access
Generalizations of a Conway algebra for oriented surface-links via marked graph diagrams
  • 1842014

https://doi.org/10.1142/S0218216518420142

No Access
Two-variable polynomial invariants of virtual knots arising from flat virtual knot invariants
  • 1842015

https://doi.org/10.1142/S0218216518420154